# SDR SWAA2016111709825

- Difficulty date: November 10, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 49,692 hours, 28,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED BETWEEN BS 767 TO BS 787+6, STR 26R, UPPER AND LOWER SURFACES.  R&R SUPPORT PER SRM.
